Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 3, NWS Lincoln, IL

March 14, 2025Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 14, 2025, 8:57 PM CDT for Fulton County, Knox County, Illinois. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 8:57 PM CDT (01:57 UTC)
Expired
Mar 14, 2025, 10:00 PM CDT
In force
63 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 9:15 PM CDTTSTM WND GST 69Galesburg Airport, ILREPORTED AT GBG.
Mar 14, 9:39 PM CDTTSTM WND DMGCanton, ILDecayed tree split, powerlines down, and pieces of roofing material blown off a couple buildings. Timing estimated from radar.
Mar 14, 9:40 PM CDTTSTM WND DMG1 Sse Canton, ILMetal carport blown down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 8:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
2519 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS53 KILX 150157
SVRILX
ILC057-095-150300-
/O.NEW.KILX.SV.W.0003.250315T0157Z-250315T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
857 PM CDT Fri Mar 14 2025

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Fulton County in west central Illinois...
  Knox County in west central Illinois...

* Until 1000 PM CDT.

* At 857 PM CDT, severe thunderstorms were located along a line
  extending from Lake Warren to near Bushnell to near Industry,
  moving northeast at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  St. Augustine and Avon around 900 PM CDT.
  Abingdon and Galesburg around 905 PM CDT.
  Rio and Henderson around 910 PM CDT.
  Knoxville, Wataga, and London Mills around 915 PM CDT.

Other locations in the path of these severe thunderstorms include
Oneida, Maquon, Altona, Victoria and Williamsfield.

This includes Interstate 74 between mile markers 34 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM CDT for central and
west central Illinois.

&&

LAT...LON 4115 8999 4067 8999 4026 9010 4018 9020
      4019 9045 4115 9044
TIME...MOT...LOC 0157Z 212DEG 58KT 4101 9061 4060 9054 4037 9056 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Barnes
1 follow-up statement
931 
WWUS53 KILX 150256
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
956 PM CDT Fri Mar 14 2025

ILC057-095-150304-
/O.EXP.KILX.SV.W.0003.000000T0000Z-250315T0300Z/
Fulton-Knox-
956 PM CDT Fri Mar 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR FULTON AND KNOX COUNTIES WILL
EXPIRE AT 1000 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty 
winds are still possible with these thunderstorms.  A severe 
thunderstorm warning remains in effect until 1045 PM CDT for far 
northeastern Fulton County.

A Tornado Watch remains in effect until 300 AM CDT for central and
west central Illinois.

&&

LAT...LON 4115 8999 4067 8999 4026 9010 4018 9020
      4019 9045 4115 9044
TIME...MOT...LOC 0254Z 212DEG 58KT 4179 8996 4138 8989 4115 8992 

$$

Barnes

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 8:32 PM CDT, 25 minutes earlier. Its key messages:

  • A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +).
  • A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm.
  • Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week.
  • Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois.
Area forecast discussion, Mar 14, 8:32 PM CDT, 25 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
832 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A severe weather outbreak is likely to occur this evening
  between 8pm and 2am. Structural damage is a reasonable
  possibility due to straight-line winds (75+ mph); tornadoes
  (EF-2+); and large hail (1" +).

- A brief period of strong non-thunderstorm wind gusts between
  40-60 mph may occur just ahead of the severe thunderstorm
  episode early this evening between 6-9pm.

- Concern for rapid and erratic fire spread has led to a burn ban
  in areas north of Interstate 72 through this evening. Additional
  concerns for rapid fire spread return early next week.

- Another powerhouse storm system arrives by the middle of next
  week, perhaps bringing additional severe weather to portions of
  central and southeast Illinois.

&&

.MESOSCALE...
Issued at 831 PM CDT Fri Mar 14 2025

Key Messages...Damaging wind threat continues with all of the
approaching storms. Relatively speaking, current guidance suggests the
tornado threat between 9 and 1030 PM looks to be highest in the
southwest portions of our CWA (Scott, Morgan, Sangamon Co.).

Technical Discussion...

No change to the expected damaging wind threat. After doing a deeper
dive on the current/expected low-level moisture evolution, am
becoming increasingly confident that (realtively speaking) the
highest tor potential in our CWA the next few hours will be in
Scott/Morgan (and perhaps eventually into Sangamon County). 0115z
sfc obs show dewpoints only in the low/mid 40s at
Springfield/Litchfield, but a corridor of low/mid 50s Td near St.
Louis and surrounding areas. (Quincy was also reporting mid 50s
dewpoints but storms had moved over that ASOS and it may not be
reflective of the ambient environment).

Latest WoFS runs show a narrow tongue of mid-50s Td advecting
northward into Scott/Morgan Co area, and this is similar to what the
RAP-based evolution shows. WoFS continues to depict strong low-level
helicity tracks into Scott/Morgan/Sangamon Co around/slightly after
0230z (or 9:30pm). The storm currently over Pike Co, MO, as of
0125z, and moving to the northeast, may be just ahead of the
corridor of better moisture, nevertheless, it and the other cells to
the south that are also pushing NE will bear close watching. The
KILX VAD profile shows low-level wind fields are still
strengthening, now with 50 kt winds at 0.5 km AGL and over 70 kt
winds at 1 km AGL. 0-1 km SRH values are now around 400 J/kg, up
nearly 100 J/kg in just one hour. These wind fields are very
supportive of tornadoes, it's just remains question of if
sufficient moisture advects northward ahead of the storms.

Erwin

&&

.SHORT TERM...
Issued at 211 PM CDT Fri Mar 14 2025

A negatively-tilted, 500-mb trough and it's attendant surface low
will continue to lift across the Plains this afternoon, with a
Pacific front/dryline arcing towards the Missouri Ozarks and Mid-
Mississippi Valley this evening.

Convective-allowing models (CAMs) remain in excellent agreement that
convective initiation will occur early this afternoon along the
dryline as a tongue of 55-60 degF dewpoints and steepening mid-level
lapse rates advect into western Missouri and effectively boost
MLCAPE.  While the initial storm mode will favor supercell
structures across Missouri, the expectation is for storms to congeal
and grow upscale into a mature QLCS by 00z/7pm due to fast storm
motions and the deep-layer shear vectors becoming aligned more
parallel to the boundary/forcing as the line approaches west central
IL.

While the kinematics associated with this line are high-end (99th
percentile of climatology), the modest instability (500-1000 J/Kg
MLCAPE) should preclude a derecho threat.  Rather than a continuous
wall of 75+ mph straight-line winds, we are advertising only
pockets.  Given the robust shear magnitudes and instability confined
to the lowest 3km, as well as a strong, N-S oriented LLJ along the
line, we anticipate multiple bowing/surging segments, reflectivity
tags, and line breaks; all of which will lead to mesovortexgenesis
and the potential for QLCS tornadoes.  While it is extremely
difficult to predict whether or not these embedded tornadoes will be
significant (EF-2+), very high 0-3km SRH values (750+ m2/s2) and a
large, humped hodograph suggests any mesovortex that does develop
within the line will have depth and long-tracked potential, and this
is evident in the 6-hr Updraft Helicity (UD) swaths from many of the
CAMs. One recent historical comparison that springs to mind is the
December 10, 2021 quasi-linear event, which brought 5 EF-2 tornadoes
to portions of central IL.

Just prior to this evening's convective episode, gusty non-
thunderstorm winds will peak in the 45-60 mph range, primarily
between 23z-02z/6-9pm, due to the surface pressure gradient
tightening beneath a strengthening 70-kt LLJ core.  With a very dry
and well-mixed PBL lying ahead of the line of convection, it's a
reasonable possibility that we achieve sporadic High Wind Warning
criteria (58+ mph).  Due to the brevity and uncertainty in coverage,
we will continue the current Wind Advisory and upgrade later as
needed.

Other concerns we hold prior to tonight's storms include blowing
dust and erratic fire behavior due to abnormally dry top soil and
fine fuels (grass, leaves, twigs, pine needles, etc).  We have
refrained from issuing a Blowing Dust Advisory after coordinating
with our Ag partners.  Per their guidance, the vast majority of
field work to this point has been anhydrous injections and not
tillage, though certainly there has been some plowing.  Then
regarding the Red Flag Warning, which is ongoing, we still
anticipate a brief period where wind gusts exceed RH values in areas
north of I-72 later this afternoon.  This, in tandem with the 80 deg
temps and dry fuels, is what is driving the threat for rapid and
erratic fire spread.

MJA

.LONG TERM...  (Saturday through Next Friday)
Issued at 211 PM CDT Fri Mar 14 2025

A brief shot of cold air will arrive Saturday night into Sunday as
northerly winds spill into the region behind the departing storm
system.  Temperatures will fall into the mid 30s beneath mostly
cloudy skies, and we might even squeeze out a few snow showers as
the axis of wrap-around moisture pushes through the region.  Dry and
continued cool weather will remain in place on Sunday, with any
lingering cloud cover eroding beneath an advancing ridge axis.

Monday through Wednesday will be characterized by dry, windy, and
warm conditions as an upper ridge gradually becomes more amplified
due to another deep trough carving into the Plains.  Concern for
elevated fire danger will return during this period as a well-mixed
PBL helps pull down afternoon RHs (25-35%) amid warming temperatures
(65-75 degF) and increasing southerly flow (30-40 mph) ahead of a
rapidly deepening frontal system.  Blowing dust may also be a
concern during this time as we begin to enter spring tillage season.

The next best chance (50-70%) for rain comes Wednesday afternoon
along and ahead of a cold front.  Instability looks very limited
ahead of the front amid shallow moisture, and so widespread
thunderstorm activity is not anticipated at this time.  It does bear
monitoring, though, as both strong deep-layer shear and synoptic
ascent could yield isolated severe convection somewhere between the
Mid-Mississippi and Ohio River Valleys.  The system dry slot will
then quickly push through behind the cold front Wednesday evening
before the axis of wrap-around moisture works across central
Illinois late Wednesday night, perhaps providing some light snow.

Another stretch of dry and cool weather returns Thursday and Friday
behind the departing frontal system. NBM deterministic guidance
currently offers daytime temperatures in upper 40s on Thursday
before dropping near 30 degrees Thursday night. Temperatures then
modestly increase into the lower 50s by next Friday.

MJA

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 653 PM CDT Fri Mar 14 2025

A line of strong to severe thunderstorms will move through central
Illinois later this evening. Strong southerly winds will continue
just ahead of the line of storms with even stronger gusts (roughly
55 kt or so) within pockets of the line of storms. Winds will remain
elevated overnight and then ramp up once again Saturday morning as
they gradually veer to the southwest. A cold front will move through
Saturday afternoon/evening, turning winds to the west-northwest.
There is a low chance (30-40%) for ceilings to drop below 3k ft on
Saturday, so elected to keep them VFR for the time being.

NMA

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 4 PM CDT Saturday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 14, 2:09 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
209 PM CDT Fri Mar 14 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-151915-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
209 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

A line of severe thunderstorms is expected to race across the area
tonight between 8 pm and 2 am. The primary threat is damaging winds,
potentially in excess of 80 mph, though large hail and a few
tornadoes are also possible.

Outside the storms, strong winds will occur tonight. Southeast wind
gusts of 40 to 50 mph are likely. These winds will cause any outdoor
fires to spread rapidly. Also, blowing dust is possible in some
areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds are forecast again on Saturday. Southwest wind gusts of
40 to 50 mph are likely from mid morning to mid afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from 8 pm tonight to 2 am
Saturday.

Expected storm motion is to the northeast around 60 mph.

25

In the hours before

Local storm report, Mar 14, 5:18 PM CDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
518 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Non-Tstm Wnd Dmg Manito                  40.43N 89.78W
03/14/2025                   Mason              IL   Emergency Mngr

            Power pole snapped and lines downed
            resulting in a road closure due to
            non-thunderstorm winds.

&&

JRB
Local storm report, Mar 14, 5:28 PM CDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
528 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Non-Tstm Wnd Dmg Farmington              40.70N 90.01W
03/14/2025                   Fulton             IL   Emergency Mngr

            Tree leaning on powerlines.

&&

JRB
Local storm report, Mar 14, 6:02 PM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
602 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Non-Tstm Wnd Gst 1 WSW Decatur Airport   39.83N 88.87W
03/14/2025  M53 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

0504 PM     Non-Tstm Wnd Gst Coles County Airport    39.47N 88.27W
03/14/2025  M52 MPH          Coles              IL   ASOS

            ASOS station KMTO Coles Co. Mem AP.

0525 PM     Non-Tstm Wnd Gst 2 SE Low Point          40.85N 89.28W
03/14/2025  M51 MPH          Woodford           IL   Mesonet

            Mesonet station DVI11805 Lowpoint.

&&
Local storm report, Mar 14, 6:12 PM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
612 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Non-Tstm Wnd Dmg Oakford                 40.10N 89.96W
03/14/2025                   Menard             IL   Emergency Mngr

            Park pavilion collapsed due to
            non-thunderstorm winds.

&&

JRB
Local storm report, Mar 14, 6:28 PM CDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
628 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Non-Tstm Wnd Dmg 3 NW Salisbury          39.93N 89.84W
03/14/2025                   Menard             IL   Emergency Mngr

            Utility pole snapped by non-thunderstorm
            winds.

&&

JRB
Local storm report, Mar 14, 7:24 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
724 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     Non-Tstm Wnd Dmg 2 W Andrew              39.89N 89.68W
03/14/2025                   Sangamon           IL   Public

            Heavy roof damage from non-thunderstorm
            winds.

&&

JRB

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:08 PM CDTSevere Thunderstorm Warning Considerable damage threatILXSchuyler52 min
Mar 14, 8:51 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Mason, Morgan, Schuyler, Scott39 min
Mar 14, 9:09 PM CDTTornado WarningILXFulton, Schuyler36 min
Mar 14, 9:14 PM CDTTornado WarningILXCass, Mason31 min
Mar 14, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more63 min
Mar 14, 9:46 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Marshall, Mason, Peoria, Stark, Tazewell and 1 more59 min
Mar 14, 9:53 PM CDTTornado WarningILXMason25 min
Mar 14, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChristian, Logan, McLean, Mason, Menard, Sangamon and 1 more56 min
Mar 14, 10:11 PM CDTTornado WarningILXTazewell34 min
Mar 14, 10:21 PM CDTSevere Thunderstorm Warning Considerable damage threatILXMarshall, Peoria, Tazewell, Woodford54 min
Mar 14, 10:38 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, McLean, Macon, Piatt37 min
Mar 14, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChristian, Macon, Sangamon, Shelby64 min
Mar 14, 11:11 PM CDTTornado WarningILXShelby49 min
Mar 14, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Coles, Cumberland, Effingham, Jasper, Moultrie and 1 more60 min
Mar 14, 11:20 PM CDTTornado WarningILXEffingham, Shelby40 min
Mar 14, 11:31 PM CDTTornado WarningILXMacon, Piatt29 min
Mar 14, 11:54 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, DeWitt, Douglas, McLean, Macon, Moultrie and 1 more66 min
Mar 14, 11:55 PM CDTTornado WarningILXColes, Cumberland, Effingham, Shelby35 min
Mar 15, 12:07 AM CDTTornado WarningILXChampaign, Douglas38 min
Mar 15, 12:12 AM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Coles, Cumberland, Douglas, Edgar, Effingham and 1 more63 min
Mar 15, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatILXVermilion60 min
Mar 15, 12:15 AM CDTTornado WarningILXChampaign, Piatt28 min
Mar 15, 12:18 AM CDTTornado Warning Tornado observedILXColes, Cumberland27 min
Mar 15, 12:34 AM CDTTornado WarningILXColes, Douglas, Edgar, Vermilion41 min
Mar 15, 12:49 AM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Edgar26 min
Mar 15, 12:51 AM CDTTornado WarningILXChampaign12 min
Mar 15, 1:12 AM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Edgar, Vermilion48 min
Mar 15, 1:33 AM CDTTornado WarningILXJasper27 min
Mar 15, 1:44 AM CDTTornado WarningILXClark, Crawford33 min
Mar 15, 1:48 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland42 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.